# SDR DALA2016072105449

- Difficulty date: July 20, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 40,523 hours, 28,195 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 256-465
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SEAT TRACK X 22 BS 256-465 HAS THREE NOTED AREAS OF CORROSION. FOUND OUT OF LIMITS IAW SRM 53-20-52 FIG 101.  REPAIRED IAW SRM 53-20-52 REPAIR 1 FIG 201.
